# SDR R61A202002220237

- Difficulty date: February 8, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP FR 87 STR 27R/28R CORRODED. REMOVED AND REPLACED SHEAR CLIP AT FR87 BETWEEN STR 27R/28R PER SRM 51-40-08. TREATED
, PRIMED AND TOP COATED FASTENERS PER SRM 51-23-06. A/C REMAINS IN CHECK.
